History Personals Teaching process Scientific process Scientific seminar Student Library


Mykhailo Horodnii

Sc.D. (in Mathematics), professor

Scopus Author ID: 14522722500

ORCID iD: 0000-0002-9991-910X

Google Scholar

Curriculum Vitae


mechanics and mathematics faculty, room 141,
phone no.: (044) 431-04-63,
e-mail: horodnii@gmail.com

General information

Graduated from Kyiv National Taras Shevchenko University in 1984 (Faculty of Mechanics and Mathematics, Diploma with Honor); Ph.D. in Mathematics (1988, Kyiv National Taras Shevchenko University, Speciality: Theory of Probability and Mathematical Statistics); Doctor of Sciences in Mathematics (2004, Taras Shevchenko National University of Kyiv, Speciality: Differential equations).
1989–2006 – Assistant of professor, Associated Professor, Department of Mathematical Analysis,
2006–2007 – Head of the Department of Geometry,
2007–2019 – Dean of the Faculty of Mechanics and Mathematics,
2019 –2022 – Professor, Department of Geometry, Topology and Dynamic Systems,
since 2022 – Professor, Department of Integral and Differential Equations.

Teaching activity

Main courses: « Analytic geometry », « Linear algebra and analytic geometry », «Functional analysis», «Qualitative and analytical methods for studying differential equations».

Scientific work

The field of scientific interests: investigation of properties of solutions to differential and difference equations with operator coefficients and their stochastic analogs.

Main publications

1. Horodnii M.F. Bounded and summable solutions of a difference equation with piecewise-constant operator coefficients. 2022, Ukrainian Mathematical Journal, 74(7), pp. 1063-1072.

2. M. Horodnii, V. Kravets. Bounded in the mean solutions of a second-order difference equation. 2021, Modern Stochastics: Theory and Applications, v.8, N 4, pp. 465 – 474.

3. Gorodnii M. F., Gonchar I. V. Bounded in the mean of order p solutions of a difference equation with jump of an operator coefficient. 2019, Theory of probability and mathematical statistics, v.101, pp. 93-97 (in Ukrainian).

4. Horodnii M.F. Existence of Solution of the Dirichlet Problem for the Heat Conduction Equation with General Stochastic Measure. 2019, Journal of Mathematical Sciences (United States), 240(3), pp. 249-255.

5. Gorodnii, M.F. Chaikovskii, A.V. A generalization of the concept of sectorial operator. 2006, Sbornik Mathematics 197(7-8), pp. 977-995.

6. Gorodnii, M.F. Bounded and periodic solutions of a difference equation and its stochastic analogue in Banach space. 1991, Ukrainian Mathematical Journal, 43(1), pp. 32-37.

7. Gorodnii, M.F. Limit behavior of the solutions of a stochastic difference equation in Hilbert space. 1989, Dokl. Math., 38:1, pp. 6-8.

8. Gorodnii, M.F., Podkolzin, G.B. Irreducible representations of a graded Lie algebra, in: Spectral Theory of Operators and Infinite-Dimensional Analysis. 1984, Institute of Mathematics, Academy of Sciences of Ukraine, Kiev, pp. 66– 77 (in Russian).


© Taras Shevchenko National University of Kyiv
Integral and Differential Equations Department
All rights reserved